Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Irregular primes and cyclotomic invariants to four million

Authors: J. Buhler, R. Crandall, R. Ernvall and T. Metsänkylä
Journal: Math. Comp. 61 (1993), 151-153
MSC: Primary 11B68; Secondary 11D41, 11R29, 11Y35, 11Y40
MathSciNet review: 1197511
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recent computations of irregular primes, and associated cyclotomic invariants, were extended to all primes below four million using an enhanced multisectioning/convolution method. Fermat's "Last Theorem" and Vandiver's conjecture were found to be true for those primes, and the cyclotomic invariants behaved as expected. There is exactly one prime less than four million whose index of irregularity is equal to seven.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11B68, 11D41, 11R29, 11Y35, 11Y40

Retrieve articles in all journals with MSC: 11B68, 11D41, 11R29, 11Y35, 11Y40

Additional Information

PII: S 0025-5718(1993)1197511-5
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia